# SDR IPXA2021110575635

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 22,419 hours, 15,039 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 144N53612
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMPARTMENT, FLOOR PANEL 241XKF IS DAMAGED.FABBED PANEL 241XKF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO B757-5320-9662-K
